≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

falling ill

Hi if someone undergoes ongoing homeopathy treatment and suddenly has a stomach bug or felt sick for whatever reason and this caused vomiting will this have an effect on previous homeopathy remedies from working ? remedies that were taken in the past (i.e. before vomiting) ?
[Edited by a.jaffryhotmail.com on 2020-10-28 00:18:01]
 
  a.jaffryhotmail.com on 2020-10-27
This is just a forum. Assume posts are not from medical professionals.
No.
 
simone717 9 months ago
Homeopathic remedies do not have any side effects if used correctly.
 
thakurhimanshi 9 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.